CaltechAUTHORS
  A Caltech Library Service

Periodically Perturbed Bifurcation-1. Simple Bifurcation

Rosenblat, S. and Cohen, Donald S. (1980) Periodically Perturbed Bifurcation-1. Simple Bifurcation. Studies in Applied Mathematics, 63 (1). pp. 1-23. ISSN 0022-2526. doi:10.1002/sapm19806311. https://resolver.caltech.edu/CaltechAUTHORS:20200114-090211610

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20200114-090211610

Abstract

We consider the effect of a periodic perturbation on the bifurcation behavior of a system of differential equations. It is shown that constant solutions are modified into periodic solutions, and that the perturbations leads to the separation of solution branches. Under certain conditions the system may have no solution in the neighborhood of the bifurcation point.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1002/sapm19806311DOIArticle
Additional Information:© 1980 by the Massachusetts Institute of Technology. Manuscript received: 02 March 1979. Supported in part by the U. S. Army Research Office (Durham) under contract DAAG29‐78‐C‐0011 and by the National Science Foundation under grant MCS78‐03036.
Funders:
Funding AgencyGrant Number
Army Research Office (ARO)DAAG29-78-C-0011
NSFMCS78-03036
Issue or Number:1
DOI:10.1002/sapm19806311
Record Number:CaltechAUTHORS:20200114-090211610
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20200114-090211610
Official Citation:Rosenblat, S. and Cohen, Donald S., (1980), Periodically Perturbed Bifurcation—1. Simple Bifurcation, Studies in Applied Mathematics, 63, doi: 10.1002/sapm19806311
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:100710
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:14 Jan 2020 17:12
Last Modified:16 Nov 2021 17:56

Repository Staff Only: item control page